Repository: Freie Universität Berlin, Math Department

Stochastic homogenization of Λ-convex gradient flows

Heida, Martin and Neukamm, Stefan and Varga, Mario (2021) Stochastic homogenization of Λ-convex gradient flows. DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS SERIES S, 14 (1). pp. 427-459.

[img] PDF

Official URL: https://doi:10.3934/dcdss.2020328


In this paper we present a stochastic homogenization result for a class of Hilbert space evolutionary gradient systems driven by a quadratic dissipation potential and a Λ-convex energy functional featuring random and rapidly oscillating coefficients. Specific examples included in the result are Allen-Cahn type equations and evolutionary equations driven by the p-Laplace operator with p∈(1,∞). The homogenization procedure we apply is based on a stochastic two-scale convergence approach. In particular, we define a stochastic unfolding operator which can be considered as a random counterpart of the well-established notion of periodic unfolding. The stochastic unfolding procedure grants a very convenient method for homogenization problems defined in terms of (Λ-)convex functionals.

Item Type:Article
Subjects:Mathematical and Computer Sciences > Mathematics > Applied Mathematics
Divisions:Department of Mathematics and Computer Science > Institute of Mathematics
ID Code:2346
Deposited By: Silvia Hoemke
Deposited On:04 Jun 2019 13:32
Last Modified:18 Mar 2022 10:06

Repository Staff Only: item control page